# SDR NACA2025031000002

- Difficulty date: March 10, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B FORE FLAP UPPER SKIN GOUGE FOUND AT WBL 413.(DAMAGE :L:0.2" ,W:0.3",D:0.030") PERFORMED CATEGORY A METAL BOND REPAIR AT RH WING O/B FORE FLAP UPPER SKIN WBL 413 I.A.W. B737-300 SRM 57-53-02 REPAIR 2 AND SRM 51-70-10 REPAIR 2 (REV135)
